×

zbMATH — the first resource for mathematics

Extending two theorems of A. Kotzig. (English) Zbl 0507.05032

MSC:
05C10 Planar graphs; geometric and topological aspects of graph theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Eberhard, V., Zur morphologie der polyeder, (1891), Leipzig · JFM 23.0544.03
[2] Grünbaum, B., Convex polytopes, (1967), Wiley New York · Zbl 0163.16603
[3] Grünbaum, B., New views on some old questions of combinatorial geometry, Colloq. internaz. teorie combinatoire, Vol. 1, 451-468, (1976), Rome 1973
[4] Grünbaum, B.; Shephard, G.C., Analogues for tilings of Kotzig’s theorem on minimal weights of edges, (), 129-140 · Zbl 0504.05026
[5] Kotzig, A., Prispevok k teórii eulerovských polyédrov, Matem.-fyz. časopis, 5, 101-113, (1955), (in Slovak; Russian summary).
[6] Kotzig, A., From the theory of Euler’s polyhedrons, Matem.-fyz. časopis, 13, 20-34, (1963), (in Russian; English summary). · Zbl 0134.19601
[7] J. Zaks, Extending Kotzig’s theorem, Israel J. Math., to appear; see also in: M. Rosenfeld and J. Zaks, eds., Convexity and Graph Theory, Annals Discrete Math. (North-Holland, Amsterdam, to appear). · Zbl 0524.05031
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.